# SDR AWXA200600367

- Difficulty date: February 4, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347577400000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEVEL 2  CORROSION ON INTERCOSTAL (BRIDGE ASSY) AT FS 59 ABOVE STR 38R AFT CARGO COMPARTMENT.  REMOVED AND INSTALLED NEW INTERCOSTAL (BRIDGE ASSY) AT FS 59 ABOVE STR 38R AFT CARGO COMPARTMENT IAW AIRBUS A320 SRM 51-72-11 AND 51-42-11 FIG 8.
